K-groups of rings and the homology of their elementary matrix groups

Aisbett J. (1985) K-groups of rings and the homology of their elementary matrix groups. Journal of the Australian Mathematical Society, 38 2: 268-274. doi:10.1017/S1446788700023120


Author Aisbett J.
Title K-groups of rings and the homology of their elementary matrix groups
Journal name Journal of the Australian Mathematical Society   Check publisher's open access policy
ISSN 1446-8107
Publication date 1985-01-01
Sub-type Article (original research)
DOI 10.1017/S1446788700023120
Volume 38
Issue 2
Start page 268
End page 274
Total pages 7
Subject 2600 Mathematics
Abstract Low dimensional algebraic K-groups of a commutative ring are described in terms of the homology of its elementary matrix group. This approach is prompted by recent successful computations of low-dimensional K-groups using group homology methods, and it builds on the identity K2 (R) = H2 (ER). The proofs use Hochschild-Serre spectral sequences supplied with a multiplicative structure derived from direct sum of matrices in the elementary matrix group [formula omitted].
Q-Index Code C1
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 13 Sep 2016, 12:27:58 EST by System User